<  Back to the Polytechnique Montréal portal

Coupling Stokes and Darcy Equations

J. M. Urquiza, Kouakou Donatien N'Dri, André Garon and M. C. Delfour

Article (2008)

An external link is available for this item
Department: Department of Mechanical Engineering
Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/20156/
Journal Title: Applied Numerical Mathematics (vol. 58, no. 5)
Publisher: Elsevier
DOI: 10.1016/j.apnum.2006.12.006
Official URL: https://doi.org/10.1016/j.apnum.2006.12.006
Date Deposited: 18 Apr 2023 15:16
Last Modified: 05 Apr 2024 11:03
Cite in APA 7: Urquiza, J. M., N'Dri, K. D., Garon, A., & Delfour, M. C. (2008). Coupling Stokes and Darcy Equations. Applied Numerical Mathematics, 58(5), 525-538. https://doi.org/10.1016/j.apnum.2006.12.006

Statistics

Dimensions

Repository Staff Only

View Item View Item